Signed Edge Unidomination Number of a Path

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-12
Year of Publication : 2021
Authors : J. Hari Priya, Kondragunta Rama Krishnaiah
  10.14445/22315373/IJMTT-V67I12P501

MLA

MLA Style: J. Hari Priya, Kondragunta Rama Krishnaiah. "Signed Edge Unidomination Number of a Path" International Journal of Mathematics Trends and Technology 67.12 (2021):1-8. 

APA Style: J. Hari Priya, Kondragunta Rama Krishnaiah(2021). Signed Edge Unidomination Number of a Path  International Journal of Mathematics Trends and Technology, 67(12), 1-8.

Abstract
Graph theory is an important branch of Mathematics that was developed exponentially. In current years domination in graphs is rapidly emerging area of research in graph theory and it has become the basis of interest of many researchers. The concept Signed dominating function was introduced by Dunbar et al. [4]. Edge domination was introduced by Mitchell and Hedetneimi [7]. Bharathi [3] has introduced by new concept edge unidomination and studied this for complete Kpartite graph.
Signed unidominating function was defined and studied by Aruna [1] in 2019 and results on signed unidomination number and upper signed unidomination number of some corona product graphs are discussed. Signed edge domination on rooted product graph studied by Shobha Rani [9]. In this paper, we present signed edge unidominating function of a path and determine signed edge unidomination number.

Reference

[1] Aruna, B. and Maheswari, B. Signed Unidominating Functions of Corona Product Graph Cn Θ Km - International Journal of Mathematics Trends and Technology(IJMTT), 65(10) (1) (2019) 35-40.
[2] Berge, C. The Theory of Graphs and its Applications, Methuen, London (1962).
[3] Bharathi, P.N and Maheswari, B., Edge Unidominating Functions of Complete k-Partite Graph- International Journal of Research In Science & Engineering , Special Issue –NCRAPAM March 2017p-ISSN: 2394-8280
[4] Dunber, J. Hedetniemi, S. T. Henning, M.A. Slater, P. J. Signed domination in graphs, in: Y. Alari and A. Schwenk(Eds.), Proc. 7th Internat. Conf. On the Theory and Applications of Graphs, Wiley, New York,(1995) 311-321.
[5] Haynes, T.W. Hedetniemi, S.T. Slater, P.J., Fundamentals of Domination in Graphs, Marcel Dekker, New York, (1998).
[6] Haynes, T.W. Hedetniemi, S.T. Slater, P.J., Domination in Graphs: Advanced Topics, Marcel Dekker, New York, (1998).
[7] Mitchell S., Hedetneimi S. T., Edge domination in trees, Congr. Numer 19 (1977) 489-509.
[8] Ore, O. Theory of Graphs, Amer. Soc. Colloq. Publ. Vol.38. Amer. Math. Soc. Providence, RI, (1962). .
[9] Shobha Rani, C. Jeelani Begum, S. and Raju, G.S.S. Signed Edge Domination on Rooted Product Graph – International Journal of Pure and Applied Mathematics, 117(15) (2017) 313-323.

Keywords : Signed edge unidominating function, signed edge unidomination number, path.